# SDR FDEA202108091997

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,095 hours, 28,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PAX DOOR UPR CUTOUT SKIN FOUND CHAFE MARKS REPAIRED THE CHAFE MARKS AT RH FWD PAX DOOR UPR CUTOUT SKIN (FAIL SAFE RING)   PER EA 6-5310-T0363353 A P1. TITLE: FUSELAGE MAINFRAME - RH FWD CREW/COURIER DOOR   FAIL SAFE RING CHAFE/WEAR DAMAGE - BLEND REPAIR. THIS IS CATEGORY B REPAIR.   FOLLOW UP INSPECTION PER EA 6-5310-T0363353 A. MAJOR REPAIR IAW FEDEX GMM6-2-100.
